# SDR WI5R2019052200001

- Difficulty date: May 22, 2019
- Submitted: May 22, 2019
- Operation: General aviation
- Filed by: Williams International Co, LLC., repair station WI5R335J
- Aircraft: N195ME
- Make and model: Cessna 525C
- Aircraft serial: 0259
- Engine: Wilint FJ444A
- Engine time: 525 hours, 388 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 119345
- Part serial: HW44377
- Condition: Fractured
- Location: Engine
- Part time: 525 hours, 388 cycles
- Component: Engine, Wilint, FJ444A
- Component part number: 73200200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 30 MINUTES INTO A 2.5 HOUR FLIGHT, A LOUD BANG WAS REPORTED.  FIELD BORESCOPE INSPECTION FOUND DAMAGE TO THE HPC ROTOR AND A MISSING 3RD STAGE IP ROTOR BLADE.  REPAIR STATION DISASSEMBLY OF THE ENGINE CONFIRMED FIELD FINDINGS AND ONE MISSING 3RD STAGE IP BLADE.
